| Model Number |
DYNJ907722B |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the facility gauze fibers are falling off into the patient cavity during surgery.
Additional Manufacturer Narrative
Per the facility gauze fibers are falling off into the patient cavity during surgery.No additional information is available at this time.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.